Alert archive / Oklahoma / Special Weather Statements in 2011

Special Weather Statement, NWS Tulsa, OK

November 20, 2011Pushmataha County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Nov 20, 2011, 9:31 PM CST for Pushmataha County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 20, 2011, 9:31 PM CST (03:31 UTC)
Expired
Nov 20, 2011, 10:15 PM CST
In force
44 min
Issued by
NWS Tulsa, OK

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 141 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
403 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

360 
WWUS84 KTSA 210331
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 PM CST SUN NOV 20 2011

OKZ049-073-075-210415-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
931 PM CST SUN NOV 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND
     SOUTHWESTERN LATIMER

AT 931 PM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
EUBANKS...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DUNBAR...
STANLEY...CLAYTON...TUSKAHOMA...HIGGINS...YANUSH AND KIAMICHI.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3435 9571 3449 9579 3451 9576 3451 9568
      3460 9568 3487 9541 3465 9515
TIME...MOT...LOC 0331Z 227DEG 42KT 3444 9569

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Nov 20, 9:15 PM CST, 16 minutes earlier.

Area forecast discussion, Nov 20, 9:15 PM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
915 PM CST SUN NOV 20 2011

.DISCUSSION...
COLD FRONT LYING ACROSS NORTH TEXAS INTO CENTRAL ARKANSAS THIS
EVENING WITH A SHALLOW COLD AIRMASS ENVELOPING ALL OF THE FORECAST
AREA. TWO ZONES OF APPARENT ISENTROPIC LIFT HAVE LED TO SCATTERED
TO NUMEROUS ELEVATED THUNDERSTORMS...A FEW PRODUCING SMALL HAIL...
ONE PERSISTENT BAND JUST SOUTH OF I-44 WHERE SHORT RANGE MODELS
INDICATE TIGHT GRADIENT IN ELEVATED CAPE...AND ANOTHER EXPANDING
AREA OVER SOUTHEAST OKLAHOMA. WOULD EXPECT THE LATTER TO BECOME
THE MORE DOMINANT AREA DURING THE NIGHT AND WILL CONTINUE TO HOLD
POPS TO THE SOUTH OF I-44 WITH HIGHEST VALUES CLOSER TO THE RED
RIVER. STRONG MID LEVEL JET STREAK CONTINUES TO PROVIDE ENOUGH
DEEP LAYER SHEAR THAT ONE OR TWO SEVERE CELLS REMAINS POSSIBLE BUT
THE OVERALL THREAT OF SEVERE WEATHER STILL LOOKS SMALL. WILL SEND
ANOTHER UPDATED PRODUCT SUITE SHORTLY WITH MINOR OVERALL CHANGES
TO EARLIER UPDATE.

&&

.PREV DISCUSSION... /ISSUED 526 PM CST SUN NOV 20 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
WIDESPREAD MVFR/IFR CIGS WILL GRADUALLY TRANSITION TO
IFR/OCCASIONAL LIFR CIGS/VSBYS THIS EVENING AND OVERNIGHT.
SCATTERED SHOWERS AND PERHAPS AN ISOLATED THUNDERSTORM
WILL BE POSSIBLE THROUGH THE NIGHT...WITH BETTER CHANCES
AREAWIDE BY MONDAY AFTERNOON.

PREV DISCUSSION... /ISSUED 316 PM CST SUN NOV 20 2011/

DISCUSSION...
COLD FRONT PUSHING THROUGH WEST-CENTRAL ARKANSAS/FAR SOUTHEAST
OKLAHOMA THIS AFTERNOON. BEHIND THE FRONT OVERCAST SKIES HAVE KEPT
CONDITIONS ON THE CHILLY SIDE WITH TEMPERATURES STRUGGLING TO WARM
TO NEAR 40. FRONT WILL LIKELY BECOME STATIONARY TONIGHT WITH THE
POTENTIAL FOR ELEVATED SHOWERS/THUNDERSTORMS TO SPREAD BACK INTO
SOUTHEAST OKLAHOMA/WEST CENTRAL ARKANSAS. ELEVATED INSTABILITY
COULD SUPPORT A FEW STRONG STORMS ACROSS FAR SOUTHEAST OKLAHOMA
WITH THE THREAT FOR LARGE HAIL.

STRONG UPPER LEVEL STORM SYSTEM CURRENTLY JUST OFF THE CALIFORNIA
COAST WILL RAPIDLY MOVE EAST INTO THE CENTRAL PLAINS ON MONDAY.
WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS WILL SPREAD ACROSS
MUCH OF THE AREA MONDAY AFTERNOON INTO MONDAY EVENING IN RESPONSE
TO SYSTEM/STRONG UPPER LEVEL FORCING. FRONTAL BOUNDARY MAY
BRIEFLY LIFT BACK NORTH INTO FAR SOUTHEAST OKLAHOMA/NORTHWEST
ARKANSAS MONDAY AFTERNOON...HOWEVER MOST OF THE THUNDERSTORM
ACTIVITY IS EXPECTED TO REMAIN ELEVATED. STILL COULD SEE AT LEAST
A LIMITED SEVERE THREAT NEAR BOUNDARY...INCLUDING THE POTENTIAL
FOR MARGINAL SEVERE HAIL FURTHER NORTH WITH INITIAL THUNDERSTORM
DEVELOPMENT. ANY SEVERE THREAT SHOULD QUICKLY TRANSITION TO A
HEAVY RAIN/FLOODING THREAT MONDAY EVENING AND CONTINUE INTO THE
OVERNIGHT HOURS. WIDESPREAD TWO TO FOUR INCH RAINFALL AMOUNTS WILL
BE POSSIBLE ALONG/SOUTH OF INTERSTATE 44 WITH THE POTENTIAL FOR
BOTH RIVER FLOODING AND FLASH FLOODING. A FLOOD OUTLOOK WAS ISSUED
EARLIER TODAY TO HIGHLIGHT AREAS WHERE THE POTENTIAL FOR RIVER
FLOODING IS THE HIGHEST.

SHOWERS/THUNDERSTORMS SHOULD SWEEP EAST OF THE AREA SHORTLY
AFTER 12Z TUESDAY WITH COOL BREEZY CONDITIONS BEHIND FRONT.
SURFACE HIGH WILL BUILD INTO THE CENTRAL PLAINS WEDNESDAY BEFORE
SHIFTING EAST IN ADVANCE OF NEXT UPPER LEVEL TROUGH/COLD FRONT
EXPECTED BY FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   34  46  41  57 /  40  80  90  20
FSM   48  62  54  60 /  80  80 100  20
MLC   41  56  45  59 /  80  90 100  10
BVO   32  48  40  55 /  10  80  90  30
FYV   42  63  50  55 /  80  80 100  30
BYV   42  62  51  56 /  80  80 100  40
MKO   37  50  43  57 /  80  80 100  20
MIO   35  52  42  53 /  20  80  90  30
F10   36  48  42  58 /  80  80  90  10
HHW   48  70  55  63 /  80  80  90  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 6 PM MONDAY TO 6 AM TUESDAY FOR OKZ049-
     OKZ053-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
     OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...FLASH FLOOD WATCH FROM 6 PM MONDAY TO 6 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...14
LONG TERM....99
Hazardous weather outlook, Nov 20, 4:49 PM CST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
449 PM CST SUN NOV 20 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
449 PM CST SUN NOV 20 2011

...EXCESSIVE RAINFALL MONDAY NIGHT...AND POTENTIAL FOR SEVERE STORMS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...LATE TONIGHT.

DISCUSSION...
A SHARP COLD FRONT WILL REMAIN STALLED ACROSS NORTH TEXAS INTO
EXTREME SOUTHEAST OKLAHOMA OVERNIGHT. SHOWERS AND THUNDERSTORMS
WILL DEVELOP MAINLY TO THE SOUTHEAST OF INTERSTATE 44 THIS EVENING
AS WARM AND MOIST GULF AIR INTERACTS WITH THIS BOUNDARY. WHILE
THE MAIN THREAT OF SURFACE BASED STORMS SHOULD REMAIN TO THE SOUTH
AND EAST...STRONG TO SEVERE ELEVATED THUNDERSTORMS WILL BE
POSSIBLE LATER TONIGHT FROM SOUTHEAST OKLAHOMA THROUGH WEST
CENTRAL ARKANSAS...WITH LARGE HAIL THE MAIN THREAT. LOCALLY HEAVY
RAINFALL WILL ALSO BE POSSIBLE WITH THESE STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY THROUGH WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
EASTERN OKLAHOMA WEST CENTRAL AND NORTHWEST ARKANSAS WILL BE IN FOR
A PERIOD OF HEAVY RAIN AND POTENTIAL SEVERE STORMS MONDAY INTO
TUESDAY.

A POTENT UPPER SYSTEM MOVING ACROSS THE SOUTHWEST FROM THE FOUR CORNERS
AREA WILL TEAM WITH THE FRONTAL BOUNDARY IN NORTH TEXAS AND ARKANSAS
TO PRODUCE STRONG TO SEVERE STORMS AND EXCESSIVE RAIN. THE MOST
ACTIVE WEATHER PERIOD WILL BE FROM MID OR LATE AFTERNOON MONDAY
THROUGH MONDAY NIGHT.

CURRENT RAINFALL FORECASTS ARE FOR WIDESPREAD 1 TO 3 INCH TOTALS BY
EARLY TUESDAY. ISOLATED AMOUNTS OF 5 TO 8 INCHES OF RAIN WILL BE
POSSIBLE...MOST LIKELY FROM EAST CENTRAL OKLAHOMA INTO NORTHWEST
ARKANSAS. AMOUNTS OF THAT MAGNITUDE WOULD RESULT IN DANGEROUS
FLASH FLOODS AND FLOODING OF STREAMS AND SOME MAINSTREAM RIVERS.

THE FORECAST STRENGTH OF THE STORM SYSTEM WILL ALSO CREATE
CONDITIONS FAVORABLE FOR SEVERE WEATHER...ESPECIALLY ALONG AND
SOUTH OF THE FRONTAL BOUNDARY. LARGE HAIL WILL BE THE MAIN THREAT
WITH ELEVATED STORMS NORTH OF THE BOUNDARY. THE FRONT MAY LIFT
NORTH MONDAY EVENING INTO PARTS OF SOUTHEAST OKLAHOMA...AND IF
SO THIS WILL BRING A RISK OF MORE SIGNIFICANT SEVERE WEATHER OVER
PARTS OF SOUTHEAST OKLAHOMA LATE MONDAY.

DRY  COOL  WEATHER WILL PREVAIL WEDNESDAY INTO THANKSGIVING DAY.
STRONG SOUTHERLY WINDS RETURN BY LATE WEEK ALONG WITH INCREASING
CHANCES FOR THUNDERSTORMS...ESPECIALLY BY FRIDAY.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
NECESSARY RESPONSES FOR BOTH SEVERE WEATHER AND FLOODING IMPACTS
MAY BE REQUIRED MONDAY THROUGH TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 20, 6:26 PM CST, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
626 PM CST SUN NOV 20 2011

OKZ064>066-210115-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
626 PM CST SUN NOV 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CREEK AND NORTHERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     NORTHERN OKFUSKEE

AT 627 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
OKFUSKEE...MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OKMULGEE
STATE PARK...BEGGS...OKMULGEE...PRESTON AND BALD HILL.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3586 9602 3585 9577 3564 9577 3556 9622
      3574 9626
TIME...MOT...LOC 0027Z 245DEG 42KT 3566 9618
Special weather statement, Nov 20, 7:09 PM CST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
709 PM CST SUN NOV 20 2011

ARZ001-210145-
BENTON AR-
709 PM CST SUN NOV 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CST
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHERN BENTON

AT 710 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF GRAVETTE...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HIWASSE...
BELLA VISTA...PEA RIDGE AND GATEWAY.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3627 9458 3647 9461 3650 9445 3650 9387
TIME...MOT...LOC 0110Z 242DEG 45KT 3641 9443
Special weather statement, Nov 20, 7:43 PM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
743 PM CST SUN NOV 20 2011

OKZ064-065-210230-
CREEK OK-OKFUSKEE OK-
743 PM CST SUN NOV 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CREEK

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN OKFUSKEE

AT 743 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
PADEN...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PADEN...
WELTY AND SLICK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3594 9620 3564 9619 3544 9663 3568 9663
TIME...MOT...LOC 0143Z 231DEG 48KT 3553 9662
Special weather statement, Nov 20, 8:12 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
812 PM CST SUN NOV 20 2011

OKZ060-064-066-210300-
CREEK OK-OKMULGEE OK-TULSA OK-
812 PM CST SUN NOV 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK...NORTHWESTERN OKMULGEE AND SOUTHEASTERN TULSA

AT 813 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER SLICK...MOVING
NORTHEAST AT 55 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MOUNDS...
KIEFER...SAPULPA...GLENPOOL...JENKS...BIXBY AND TULSA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3621 9582 3590 9576 3590 9581 3587 9582
      3569 9625 3585 9636
TIME...MOT...LOC 0213Z 231DEG 48KT 3579 9625
Special weather statement, Nov 20, 8:43 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
843 PM CST SUN NOV 20 2011

OKZ060-061-067-210330-
ROGERS OK-TULSA OK-WAGONER OK-
843 PM CST SUN NOV 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN ROGERS...EASTERN TULSA AND NORTHWESTERN WAGONER

AT 844 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
BIXBY...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BROKEN
ARROW...ONETA...TULSA...CATOOSA...INOLA AND TIAWAH.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3610 9545 3590 9590 3607 9598 3638 9544
TIME...MOT...LOC 0244Z 235DEG 46KT 3602 9583
Special weather statement, Nov 20, 9:31 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 PM CST SUN NOV 20 2011

OKZ049-073-075-210415-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
931 PM CST SUN NOV 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND
     SOUTHWESTERN LATIMER

AT 931 PM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
EUBANKS...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DUNBAR...
STANLEY...CLAYTON...TUSKAHOMA...HIGGINS...YANUSH AND KIAMICHI.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3435 9571 3449 9579 3451 9576 3451 9568
      3460 9568 3487 9541 3465 9515
TIME...MOT...LOC 0331Z 227DEG 42KT 3444 9569

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 6:26 PM CSTSpecial Weather StatementTSAOkmulgee49 min
Nov 20, 7:43 PM CSTSpecial Weather StatementTSACreek47 min
Nov 20, 8:12 PM CSTSpecial Weather StatementTSATulsa48 min
Nov 20, 8:43 PM CSTSpecial Weather StatementTSATulsa47 min
Nov 20, 10:25 PM CSTSevere Thunderstorm WarningTSALatimer23 min
Nov 21, 1:50 AM CSTAreal Flood AdvisoryTSALeFlore, Pushmataha115 min
Nov 21, 2:27 AM CSTFlash Flood WarningTSALeFlore, Pushmataha6 hr
Nov 20, 7:09 PM CSTSpecial Weather StatementTSABenton36 min
Nov 20, 9:39 PM CSTSpecial Weather StatementTSACrawford36 min
Nov 20, 10:10 PM CSTSpecial Weather StatementTSACrawford35 min
Nov 21, 12:02 AM CSTSpecial Weather StatementTSACarroll13 min

Nearby

Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.